| Catalog Number |
56251005 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Pre op diagnosis: infection procedure performed: cage removal and autogenous bone graft was performed levels implanted: l5/s post op, cage backed out and patient suffered infection.Although it was unknown if the cause of infection was cage backing out.As a result additional surgery was performed, the cage was removed and washed, and autogenous bone graft was performed.